Vol. 94, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Note on bounded Lp-solutions of a generalized Liénard equation

Allan J. Kroopnick

Vol. 94 (1981), No. 1, 171–175
Abstract

Two theorems are presented giving sufficient conditions for all solutions to y′′ + c(t)f(y)y+ a(t)b(y) = 0 to be bounded. Furthermore, two other theorems are given guaranteeing when these solutions are Lp-solutions. Asymptotic stability is then discussed as well as several applications of these results.

Mathematical Subject Classification 2000
Primary: 34D05
Milestones
Received: 10 April 1978
Revised: 10 August 1980
Published: 1 May 1981
Authors
Allan J. Kroopnick